American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Khaled Kefi. $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011) 4351-4360. MR 2823080.
Abstract, references, and article information   
View Article: PDF

[2] Pablo Braz e Silva, Lucas C. F. Ferreira and Elder J. Villamizar-Roa. On the existence of infinite energy solutions for nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 137 (2009) 1977-1987. MR 2480279.
Abstract, references, and article information   
View Article: PDF

[3] Cristian Rios and Eric T. Sawyer. Smoothness of radial solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 137 (2009) 1373-1379. MR 2465662.
Abstract, references, and article information   
View Article: PDF

[4] Marcelo Montenegro and Augusto C. Ponce. The sub-supersolution method for weak solutions. Proc. Amer. Math. Soc. 136 (2008) 2429-2438. MR 2390510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mihai Mihailescu and Vicentiu Radulescu. On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007) 2929-2937. MR 2317971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hiroshi Akiyama. Nonstandard solvability for linear operators between sections of vector bundles. Proc. Amer. Math. Soc. 128 (2000) 2129-2135. MR 1653401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Russell M. Brown, Wei Hu and Gary M. Lieberman. Weak solutions of parabolic equations in non-cylindrical domains. Proc. Amer. Math. Soc. 125 (1997) 1785-1792. MR 1372024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marek Fila, Howard A. Levine and Juan L. Vázquez. Stabilization of solutions of weakly singular quenching problems . Proc. Amer. Math. Soc. 119 (1993) 555-559. MR 1174490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Russell M. Brown and Zhong Wei Shen. A note on boundary value problems for the heat equation in Lipschitz cylinders . Proc. Amer. Math. Soc. 119 (1993) 585-594. MR 1156466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. S. Pathak. On the existence of fundamental solutions of certain boundary value problems . Proc. Amer. Math. Soc. 73 (1979) 193-198. MR 516463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1